MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS 3.5 X 18MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS 3.5 X 18MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48552318
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; surgeon struggled to back out screw after initially inserted.20min delay.Head of screw eventually broke off.Surgeon said inner head of screw stripped and screwdriver was no longer effective.
 
Additional Manufacturer Narrative
Risk assessment.Manufacturing records for this product were not reviewed because no lot or parts were provided.Potential root causes may be: screw misaligned for angular insertion into bone, hard bone and screw connected too tight to screw driver.
 
Event or Problem Description

Brand Name
OASYS 3.5 X 18MM POLYAXIAL SCREW
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6358180
Report Number0009617544-2017-00063
Device Sequence Number10907093
Product Code KWP
UDI-Device Identifier04546540371706
UDI-Public(01)04546540371706
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48552318
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/01/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/24/2017
Supplement Report FDA Received Date05/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1